# SDR ABXA20140911309

- Difficulty date: September 11, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 113T191229
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TE PANEL ATTACH CHANNEL LOWER CHORD SPLIT ON EDGE AT WS 1050.  R & R DAMAGED CHORD IAW SRM 51-40-02.  CORRODED L2 PN 113T1912-29, PART NAME BEAM, STRINGER & WS LOCATION WS 1040 TO 1060.  ACFT WAS GNDED.
